| Catalog Number |
6425127105 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
10/01/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program. reported events: 1 event was reported for this quarter.Product return status: 1 device was received for evaluation. evaluation status: 1 event suggests the blade broke as a result of overload conditions.Additional information: 1 device is labelled for single-use.1 device was not reprocessed and reused.
Event or Problem Description
This report summarizes 1 malfunction event in which the device broke during a tka (total knee arthroplasty) procedure.There was patient involvement.There was no patient impact.